# SDR DALA2019061403573

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 63,542 hours, 25,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5745473) DURING INSPECTION FOUND ROW 1 OVERHEAD, BOTH L1 DOOR LIGHTS & SLIDE LIGHT INOPERATIVE. R/R M01675 BATTERY PACK PER B737 AMM 33-51. OPS GOOD.
